On the existence of traveling waves for delayed reaction-diffusion equations

Research output: Contribution to journalArticle

46 Scopus citations

Abstract

We study the existence of traveling wave solutions for reaction-diffusion equations with nonlocal delay, where reaction terms are not necessarily monotone. The existence of traveling wave solutions for reaction-diffusion equations with nonlocal delays is obtained by combining upper and lower solutions for associated integral equations and the Schauder fixed point theorem. The smoothness of upper and lower solutions is not required in this paper.

Original languageEnglish (US)
Pages (from-to)887-905
Number of pages19
JournalJournal of Differential Equations
Volume247
Issue number3
DOIs
StatePublished - Aug 1 2009

Keywords

  • Delay
  • Schauder fixed point theorem
  • Traveling waves

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the existence of traveling waves for delayed reaction-diffusion equations'. Together they form a unique fingerprint.

Cite this